# SDR UALA2010011100113

- Difficulty date: January 9, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 54,254 hours, 19,744 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Misrouted
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT RT ENTRY DOOR SLIDE YELLOW RELEASE STRAP IS NOT ROUTED THROUGH RELEASE TRIGGER ON FWD GIRT BAR FITTING.  ROUTED AND ATTACHED CORRECTLY BOTH WHITE AND YELLOW STRAPS.  STRAP CAPABILITIES FULLY RESTORED.
